# SDR UPS98226844

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65C8067822
- Condition: Cracked
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 6 SPOILER SUPPORT HINGE FITTING CRACKED AT UPPER HORIZONTAL LUG AFT SIDE O/B SIDE.  REMOVED NR 6 SUPPORT HINGE FITTING (SPOILER) IAW SRM 51-30-5, MM 57-42-75.
